Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
195 Doctors are Online

Feels that someone is controlling him, no medicines have helped. How can we remove this thought out of him ?

Hi Sir , My brother has a special symptoms, He is always saying one of the bollywood actor is controling him using some device like remote and what ever the actor is saying my brother can able to listen .We are not able to follow whats going with him.I have taken him to many Psychiatrist .All are giving medicine mostly like sleeping pills but am not sure what to do .its been more than 10 years please advice.How we can bring that thaught from his mind that no one is controlling him.
Asked On : Sun, 27 Jan 2013
Answers:  1 Views:  26
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Psychiatrist 's  Response
The problem you mention is a really important issue. It could be dangerous for him or other people if he thinks that anybody is ordering him something because he may act on those commands. This problem is defined probably as psychosis and first episode of psychosis should be investigated for many things like hormonal problems, like hypothyroidism or adrenal gland dysfunction and also some blood work to see if there is some medical problem (like hypercalcemia) which is showing itself in this shape. If all the possible medical problems are ruled out, he should take an antipsychotic mediction, not just merely sleeping pills and the symptoms will subside.
Answered: Mon, 28 Jan 2013
I find this answer helpful

4 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor